research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
A MODIFIED DAI-YUAN CONJUGATE GRADIENT METHODS AND ITS GLOBAL CONVERGENCE

Authors: Huda I. Ahmed هدى عصام أحمد --- Ghada M. Al-Naemi غادة مؤيد رشيد
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2012 Volume: 53 Issue: 3 Pages: 620-628
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Based on the conjugacy condition often which is satisfy by quasi-Newton method, the new version of DY nonlinear conjugate gradient method is proposed, which is descent methods even with inexact line searches. The search direction of the proposed method has the form . When exact line search is used, the proposed method reduce to the standard DY method. Convergence properties of the proposed method is discussed. Numerical results are reported.

إن قاعدة شرط الترافق عادة تتحقق بواسطة أشباه نيوتن ،النسخة الجديدة المعدلة لطريقةDai and Yuan (DY) للتدرج المترافق للدوال غير الخطية قد اقترحت في هذا البحث. هذه الطريقة تحقق خاصية الانحدار حتى إذا استخدمنا طريقة بحث غير المضبوط. هذه الطريقة المقترحة تعرف بالشكل الآتي . و عندما يكون خط البحث المستخدم مضبوط فأن الطريقة المقترحة تعود إلى الصيغة العامة لطريقة DY.في هذا البحث قمنا بدراسة خواص التقارب الشمولي ، ووضعت المبرهنات الخاصة بها التي تعزز هذه الخواص.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2012 (1)